# SDR FDEA201208092904

- Difficulty date: August 9, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Deformed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR FORWARD LOWER CORNER FOUND DEFORMED.   DEFORMED AREA TRIMMED OUT AND REPAIR CARRIED OUT EA 8-5230-159880.  THIS REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
